# SDR FDKA200710553

- Difficulty date: October 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,680 hours, 15,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6101 TLH (1240 PHX LCL) - EMERGENCY FLOOR PATH LIGHTING AT ROW 12 INOP.  MX FOUND CORROSION AT CONNECTOR.  CLEANED AND RE-SOLDERED.
